# SDR SWAA2013081519244

- Difficulty date: July 28, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AFT LOWER CORNER OF CUTOUT CRACKED.  R&R IAW SRM & DRAWING.
